Certain Lp bounds for rough singular integrals

Khadija Al-Balushi, Ahmad Al-Salman

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


In this paper, we prove Lp bounds for singular integrals with rough kernels associated to certain surfaces. Our results extend as well as improve previously obtained results.

Original languageEnglish
Pages (from-to)803-822
Number of pages20
JournalJournal of Mathematical Inequalities
Issue number4
Publication statusPublished - 2014


  • Maximal functions
  • Rough kernels
  • Singular integrals
  • Surfaces of revolution

ASJC Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'Certain L<sup>p</sup> bounds for rough singular integrals'. Together they form a unique fingerprint.

Cite this